# SDR DL76S050015

- Difficulty date: January 10, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 44,541 hours, 21,272 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 161T11301
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 MAIN LANDING GEAR TIRE FOUND AT 30 DEGREE ANGLE UPON WALKAROUND INSP BY MTC, FOUND AXLE BROKEN.  REPLACED SAME.  REPAIRED WIRING HARNESS.
